advertisement
Question
Posted by: friend | 2009-06-08

Intestinal infection

My friend has been suffering from mild diaree for the last 2 weeks no vomiting. She suffered intestinal infection 3 years ago while traveling through Napals - they treated with antibiotics but said it might come back. She now saw blood in her stool. And have more cramping. She also needs to go to Mocambique - does she need to take maleria meds.
NO medical aid!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Friend
She needs to take malaria prophylaxis when going to Mozambique. If she has blood in her stool she needs to have her stool sent to a lab to identify the bacteria and she probably needs antibiotics. If she can't afford this, let her go to the outpatients of a state/provincial hospital for treatment?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement